Optimal Unravellings for Feedback Control in Linear Quantum Systems

File Size Format
30791_1.pdf 102Kb Adobe PDF View
Title Optimal Unravellings for Feedback Control in Linear Quantum Systems
Author Wiseman, Howard Mark; Doherty, A. C.
Year Published 2005
Publisher American Physical Society
Citation Physical Review Letters, Vol. 94, pp. 070405.1-070405.4
Peer Reviewed Yes
Published Yes
Publisher URI http://prl.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevLett.94.070405
Copyright Statement Copyright 2005 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice